# SDR SWAA2025071787165

- Difficulty date: July 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 29,622 hours, 14,802 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD. FIXED UPPER SHELF PANEL SUPPORT WEB JUST INBD. OF DEFLECTION CONTROL RIB IS CRACKED.   REMOVED CRACKED SUPPORT WEB PER SRM 51-40-02.
